Shuffle quotient and decompositions



Title Shuffle quotient and decompositions
Author(s) Cezar Campeanu, K. Salomaa, S. Vagvolgyi
Journal Lecture Notes in Computer Science, Developments in Language Theory
Date 2002
Volume 2295
Start page 186
End page 196
Abstract We introduce a right congruence relation that is the analogy of the Nerode congruence when catenation is replaced by shuffle. Using this relation we show that for certain subclasses of regular languages the shuffle decomposition problem is decidable. We show that shuffle decomposition is undecidable for context-free languages.
DOI 10.1007/3-540-46011-X_15

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 354

Adding this citation to "My List" will allow you to export this citation in other styles.